Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 481295, 24 pages
http://dx.doi.org/10.1155/2012/481295
Research Article

A Posteriori Error Estimates for a Semidiscrete Parabolic Integrodifferential Control on Multimeshes

School of Mathematic and Quantitative Economics, Shandong University of Finance and Economics, Jinan 250014, China

Received 18 August 2012; Accepted 26 September 2012

Academic Editor: Hua Su

Copyright © 2012 Wanfang Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wanfang Shen, “A Posteriori Error Estimates for a Semidiscrete Parabolic Integrodifferential Control on Multimeshes,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 481295, 24 pages, 2012. https://doi.org/10.1155/2012/481295.